# SDR AALA20170207017

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 48,475 hours, 19,855 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part serial: D00921
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CLIMB, THE LANDING GEAR HANDLE HAD VERY LITTLE RESISTANCE MOVING UP TO OFF POSITION RESULTING IN AN UNWANTED EXTENSION OF THE GEAR. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-11. OPERATIONAL CHECK GOOD.
